# SDR 2007UALA00202

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 66,063 hours, 8,257 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MANUAL PIT DOOR, TWO DEEP DENTS APPROX 8" AFT OF FWD EDGE AT MID POINT IN DOOR.  INSTALLED EXTERNAL DOUBLER REF SRM.  CREATED MF5469 TO MONITOR & CALL-OUT VISUAL RECHECK EVERY 250 CYCLES, EDDY CURRENT RECHECK EVERY 1500 CYCLES. & REPAIR NEXT SCHEDULED MAJOR MAINT CHECK.  SUSPECT IMPACT WITH GROUND EQUIPMENT.
